| Model Number |
M00535010 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct for biliary drainage during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6)2024.During the procedure, the distal portion of the stent became kinked.It was removed with a snare, and another advanix pancreatic stent was deployed to complete the procedure.There were no patient complications reported due to this event.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct for biliary drainage during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the distal portion of the stent became kinked.It was removed with a snare, and another advanix pancreatic stent was deployed to complete the procedure.There were no patient complications reported due to this event.Additional information received on august 19, 2024, and august 20, 2024.It was reported that it was the distal part of the pusher that was bent, not the stent.
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on august 19, 2024, and august 20, 2024.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.Imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.